Brain & Body Fitness Expert Forum
Foot surgery now this
About This Forum:

Welcome to the Brain and Body Fitness Forum: Where Neuroscience Meets Physical Training. This forum is for questions, support and advice related to how the brain controls your body through motor and sensory networks. This forum will provide information related to motor function, sensory networks, balance, coordination and physical training.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Foot surgery now this

Hello my story is long but I will keep it short.. I had surgery sept 30th 2011. During surgery they gave me the max on anesthesia and pain meds.. When I woke up I had blurry vision.. A month later I woke up and felt off this was after I got off of the crutches.. When I say I feel off its like a whoozie feeling not dizzy however.. I have seen a neuro and he ordered a MRI/MRA all was normal he ruled out tumors MS stroke.. My GP ordered all blood test and my b12 came back at 286 it is now up to 739 but I still dont feel normal.. My vision is still blurry I have glasses now I am now taking the b12 shot was on the pill.. My Vit D was 27 so I take 1000 units a day.. My question is what would be the next step for me?? My neuro said he dosent need to see me again.. My anxiety is way up because of how I feel.. symptoms are these..

Tingling in hand arm and sometimes legs
Whoozie feeling just an off feeling
Blurry Vision w/o glasses
I am taking busiprone and I have noticed that when I squeeze something my arms shake my Dr told me to ignore this I am like really... Anyway maybe you can help guide me in some direction.. I really dont think its MS because I have felt this way since November of 2011 I have gotten a little better.. My neuro said with a b12 at 286 and all the anesthesia it can cause havoc on the nervous system.. How long before the b12 will take effect I do not know I have heard months???????
1741471_tn?1407162630
Hi there and thank so much for posting this question.

I totally understand your concern. From the description of your ordeal it looks like your body and brain was reacting to the unexpected inflammation. Our bodies are different and react differently. I hear a lot of questions where after anesthesia and pain meds it affects your vision and dizziness. Doctors that were treating you then may have decided that was the best treatment for you. Now we need to get you back on track and how you can experience a clear improvement.

I am concerned by your tingling in legs and arms and those need to be closely monitored.

Regarding my suggestions i really strongly advise you do specific exercises every day. I am going to propose you several of them so you get a sense of better brain functioning:

Exercise 1:
Start clapping and tapping at the same time for twenty seconds

Exercise 2:
Raise opposite arm and leg then change

Exercise 3:
Raise left leg and hold it for ten seconds then change, change legs

Finish the circuit with ten minutes of meditation where you foci in your breathing counting up to fifty.

Please be aware that you need to to get a consent for exercising from your doctor and do not try any of these exercises if you are not apt for them

6 Comments
Blank
277836_tn?1359669774
Oh and I know this isnt a neorology forum I just want my brain to feel better.. I am taking fish oil pills as well...
Blank
277836_tn?1359669774
Can I ask why the tingling is a concern to you?? When my doctors tell me to ignore it??
Blank
1741471_tn?1407162630
Yes in my opinion tingling can be anything or can be a symptom.

Numbness and tingling are decreased or abnormal sensations caused by altered sensory nerve function.
The feeling of having a foot "fall asleep" is a familiar one.

To be honest the natural state of the sensory somatic nervous system is to NOT be tingling. I remember way back when I had a pinched nerve in the C5 i had a tingling sensation in the scapular area where shoulder blades intersect. It took me 3-4 months of physical therapy till the tingling sedation disappeared. In other words, Doctors may be telling you this cause they are comparing it to something much more severe where tingling it is not "that of a big deal" but I would be concerned to be honest. See in what positions you are tingling and if there are certain motions that tingle.
Blank
1741471_tn?1407162630
and here you can find more about tingling http://medical-dictionary.thefreedictionary.com/Numbness+and+Tingling
Blank
277836_tn?1359669774
Thanks Doc I think mine tingling is anxiety based. I mean if I have my mind on something I dont notice it. Its when my mind wonders 100 miles a minute that it seems to be worse. I can wake up with it and worry seems to make it more severe... Trust me I have been checked head to toe even had a stress test done on my heart as well.. Hopefully its just my anxiety but I have made a big step in my life to discontinue all the anxiety meds I seem to feel worse and depend on them in my life. I dont want to be drugged to mask a symptom you know what I mean??

Also this feeling I have daily is a big nerve factor in my head so all I do is worry but I think walking and exercise along with working my mind on healthy things may help me lets hope so...
Blank
This Forum's Experts
1741471_tn?1407162630
Michael Gonzalez-WallaceBlank
Super Body, Super Brain
New York, NY
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
20 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank